NAC bad for the heart

A forum for the discussion of antibiotics as a potential therapy for MS

Re: NAC bad for the heart

Postby driverd » Wed Jan 09, 2013 11:12 pm

Anecdote wrote:A very bad start to the new year but are you sure it was NAC and not something else you wee taking? Or might it have been a bad batch|: where did you get it from? I say this because I take 1000mg a day and have done for several years. I have no problems with it.

Sarah

The seller hasn't answered to me yet but it is a reknown seller and I ordered many other things from this shop which doesn't cause adverse effects.
Maybe there was an interaction with something else? I already took NAC several times, sometimes 1000mg a day with no problems but this time I don't understand?????????
I still have the bag of powder but I'm so scared to take it again :lol:
Where do you buy your NAC?
driverd
Newbie
 
Posts: 2
Joined: Tue Jan 01, 2013 11:31 pm

Advertisement

Re: NAC bad for the heart

Postby SarahLonglands » Thu Jan 10, 2013 6:12 am

A thought: might it be the powder form of NAC? I have always taken the tabet for, which must dissolve more slowly. I generally buy Source Naturals’ 1000mg tablets from Vitacost. Why not try the tablets but in a smaller dosage for starters.

Sarah
An Itinerary in Light and Shadow Completed Dr Charles Stratton / Dr David Wheldon abx regime for aggressive secondary progressive MS in June 2007, after four years. Still improving with no relapses since starting. Can't run but can paint all day.
SarahLonglands
Family Elder
 
Posts: 2177
Joined: Thu Jun 17, 2004 3:00 pm
Location: Bedfordshire UK

Re: NAC bad for the heart

Postby ceuazul » Fri Aug 11, 2017 6:52 pm

I´ve read in another forum that some people may have some type of (bad) reaction if they take NAC sporadically, but not if it is taken daily.
Not sure why.
I had different types of reactions with different types of NAC. First (the sugarly type used for chest clearing) gave me an excellent reaction, except for the teeth and glucose levels...); the second, a Brazil pharmacy lab prepared, in capsules, a bad reaction with headaches and flatness/deppressive mood; and the third, which I am taking now, is from the USA and powdered, and at first it also gave me headaches and flatness/depressive mood.
Then, I went down from 2400 mg (divided in two doses) to 600 mg or less once a day, and then went up to 1200 mg in two doses, and up.
Today I took 2400 mg, in two doses.
I did have some reaction in my chest (?), when bending over, today, two times, hours after the first dose. Some kind of pain on the lower left side of the chest.
However, it is gone now, and after what I read here, I feel pretty comfortable in continuing. Since, again, the great (good) reaction I had initially from the sugarly brand, is back.
I take NAC for sleep cycle, racing thoughts/mania/ocd, decisions. It is life-changing.
ceuazul
Newbie
 
Posts: 1
Joined: Fri Aug 11, 2017 5:49 pm

Previous

Return to Antibiotics

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service